# SDR HALA0600642

- Difficulty date: August 29, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-300
- Aircraft serial: 24258
- Aircraft time: 77,456 hours, 14,952 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Inoperative
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - R PACK INOP LT ON DURING DESCENT.  R PACK BITE MSG ON MAINT MESSAGE DISPLAYED ON EICAS.  PERFORMED FIM 21-51-00 FIG 103.  RT PACK TEMP CONT INDICATED TEMP VALVE FAULT.  CLEANED CONNECTOR ON VALVE.  RT PACK OPS NORMAL PER FIM 21-51-00 FIG 103.
